Isometric imbeddings and immersions
Doklady Akademii Nauk, Tome 192 (1970) no. 6, pp. 1206-1209
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_192_6_a2,
author = {M. L. Gromov},
title = {Isometric imbeddings and immersions},
journal = {Doklady Akademii Nauk},
pages = {1206--1209},
year = {1970},
volume = {192},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_192_6_a2/}
}
M. L. Gromov. Isometric imbeddings and immersions. Doklady Akademii Nauk, Tome 192 (1970) no. 6, pp. 1206-1209. http://geodesic.mathdoc.fr/item/DAN_1970_192_6_a2/